# SDR AALA202404129949

- Difficulty date: April 7, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,734 hours, 38,468 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 3 ON LH HORIZONTAL STABILIZER. REPLACED HINGE-ARM END FITTING #3 ON LH HORIZONTAL STABILIZER.
